# SDR HEEA956181

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Defective
- Location: Cockpit Xponder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY DIM IN BRIGHT LIGHT. REPLACED PHOTOCELLV101.  REPAIRED.  REPLACED INTERMITTENT "IDT" SWITCH S103.  BENCH CHECK GOOD.
